# SDR DALA1167240678

- Difficulty date: May 11, 2010
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 58,187 hours, 26,345 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FS 1410 KEEL CHORD CORROSION.  REPAIRED IAW ERA 482205-14.
